MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; EYE PACK W-BLADES

MEDLINE INDUSTRIES LP; EYE PACK W-BLADES
Catalog Number DYNJ86904
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility, doctors are finding white fibers in the eye while using the packs after implanting the lens.
 
Additional Manufacturer Narrative
According to the facility, doctors are finding white fibers in the eye while using the packs after implanting the lens.The doctors removed the fibers from the eye with an ia handpiece after implanting the lens.The facility stated there was no serious injury or medical follow up and that there was no impact to the patient or procedure.The procedures were completed.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Common Device Name
EYE PACK W-BLADES
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21365591
Report Number1423395-2025-00010
Device Sequence Number8452237
Product Code LRO
UDI-Device Identifier10195327688240
UDI-Public10195327688240
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ86904
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown